# SDR CALA2020022400497

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,354 hours, 23,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCEPTRE ENTRY ONLY REF. 2675N219 EMERGENCY LIGHTING BATTERY PACK M1673 FAIL TEST. REF BY PEMCO NR 2675N1483 REPLACED BATTERY PACK M1673 IAW B737 AMM 33-51-06 OPS CKS GOOD.
